Endometriosis UK

Spotting taking Gnrh synarel

Hi I was just wondering if anyone has experienced bleeding / spotting of dark mucky looking blood whilst taking Gnrh Synarel (naferelin) nasal spray ? I have

been using this since September and havent had a period but yesterday I had pains across belly button area and today I have a very swollen stomach and spotting dark blood . Also I haven't missed a dose of Synarel. Don't know if this should be happening I look 6months pregnant .

1 Reply
oldestnewest

Dear cautious,

I'm sorry to hear you are having such a difficult time.

In answer to your post, I would suggest going back to your GP and/or endometriosis specialist.

I am sending you some links to information that might be useful and also to record your symptoms ahead of any upcoming medical appointment/s:-

Pain & Symptoms Diary

endometriosis-uk.org/sites/...

Consultation questionnaire

endometriosis-uk.org/sites/...

This mentions the medicine you note in your post and other possibilities:

Endometriosis Treatment

endometriosis-uk.org/sites/...

I wish you well.

Take care,

Simonetta

Reply

You may also like...